Dec 10, 2005
whats the best medicine or supplement to cure yellowish eyes.im hepa b pt .
Response from Dr. McGovern
You need to see your physician as soon as possible about this complaint. Yellow eyes can be associated with new acute hepatitis or can be a serious signal in someone with chronic liver disease.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Swollen Lymph Glands A Symptom Of Acute HIV Infection?
- Purple Spots Could I Have HIV
- Fatigue After Oral Sex On A Woman What Are The Chances Of HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Pain In Balls After Receiving Oral Sex Sign Of HIV AIDS
- Pain In Urethra After Licking Anus Worried I Have
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.